A trace representation of binary Jacobi sequences

Zongduo Dai, Guang Gong, Hong Yeop Song

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We determine the trace function representation, or equivalently, the Fourier spectral sequences of binary Jacobi sequences of period p q, where p and q are two distinct odd primes. This includes the twin-prime sequences of period p (p + 2) whenever both p and p + 2 are primes, corresponding to cyclic Hadamard difference sets.

Original languageEnglish
Pages (from-to)1517-1527
Number of pages11
JournalDiscrete Mathematics
Volume309
Issue number6
DOIs
Publication statusPublished - 2009 Apr 6

Bibliographical note

Funding Information:
Zongduo Dai and Hong-Yeop Song wish to acknowledge Prof. Guang Gong of University of Waterloo who invited them to visit University of Waterloo from July 1 to August 30, 2002, and from Jan. 17 to Feb. 7, 2004, respectively. Zongduo Dai’s work was supported by National Natural Science Foundation of CHINA (Grant No. 60173016), and the National 973 Project (Grant No. 1999035804), Guang Gong’s work is supported by NSERC, CANADA, and Hong-Yeop Song’s work was supported by the grant (R01-2003-000-10330-0) from the Basic Research Program of the Korea Science & Engineering Foundation, KOREA.

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A trace representation of binary Jacobi sequences'. Together they form a unique fingerprint.

Cite this